# SDR SWAA2020031842549

- Difficulty date: March 16, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 71,736 hours, 42,393 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 33500007
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN: PHOTO ALUMINATE STRIP LOOSE AT SEAT LOCATION 8C.         SECURED LIGHT STRIP PER DRAWING # 33500007
